# SDR AALA20170120021

- Difficulty date: January 19, 2017
- Submitted: January 20, 2017
- Operation: Air carrier
- Aircraft: N181AN
- Make and model: Boeing 757223
- Aircraft serial: 29591
- Aircraft time: 53,195 hours, 18,587 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Latch
- Condition: Lack Of Lube
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR IS DIFFICULT TO CLOSE.  LUBED THE DOOR LATCH ROLLERS IAW AMM 12-21-18. OPERATIONAL CHECKED GOOD IAW AMM 52-11-00.
